MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; FLUOROSCOPY PAIN INJECTION

MEDLINE INDUSTRIES, LP; FLUOROSCOPY PAIN INJECTION
Catalog Number DYNJ83883B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2025 "when opening the pack, the clinician's noticed product was broke, so they put it aside and opened a new one".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 "when opening the pack, the clinician's noticed product was broke, so they put it aside and opened a new one".Per the facility there was no patient involvement and therefore no injury or medical intervention required.The sample was returned and the defect confirmed.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
FLUOROSCOPY PAIN INJECTION
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21469448
Report Number1423395-2025-00019
Device Sequence Number3653001
Product Code LRO
UDI-Device Identifier10198459122354
UDI-Public10198459122354
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2025
Device Catalogue NumberDYNJ83883B
Device Lot Number24JMD825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown